Taylor Smith3 said:I’ve been on Yaz for about a month and a half now. I was on it a year ago, took a break, and decided to start up again. Everything is being monitored by my gynecologist and all that,
.
Basically, I’ve noticed I’m becoming incredibly sensitive, prone to crying, and just plain hysterical. For instance, I got into an argument with my boyfriend; normally, I wouldn't give it a second thought because it wasn't anything major, but instead, I spent the entire day overanalyzing everything, teetering on the edge of tears and feeling completely anxious. I know I acted this way when I was on them last time, though back then I just blamed it on having a bad relationship; now I realize it’s more or less due to the pills. And I honestly don't know what to do. I need birth control because without it, my periods are irregular or non-existent, and I can't stand using condoms. On the other hand, if I stay on these pills, I feel like I’m going to alienate everyone in my life and lose my mind in the process. Is there some sort of adjustment period where things settle down, or should I look into other options like the ring, a patch, or something similar? Before switching to Yaz, I was taking Yasmin, but I was in an even worse headspace then, so I felt like I was making progress on Yaz—but now, I just feel.. 😢.
I've been taking Cilest for years. At first, the first few months were terrible, but then I adjusted and things were mostly fine... I didn't gain weight (even though I quit smoking), and my mood and libido were okay.
But now, it feels like I just started all over again. I'm losing my mind—irritable, needy, and constantly craving snacks. :S I've gained a ton of cellulite even though the scale hasn't moved. :S
I don't know whether I should switch pills or just wait it out or what.🤷
A few years ago, in a different relationship, I tried Logest and Triquilar, and they weren't any better; actually, they were just awful.